# SDR YENA2020012730047

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 24,284 hours, 7,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811062
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,754 hours, 2,853 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 352, WHILE PERFORMING TASK CARD  33-51-710-003,  FOUND BATTERIES 14WL AND 15WL FAILED.   R & R THE  BATTERIES 14WL & 15WL IAW AMM 33-51-38.
